# SDR DALA2020051402396

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 65,535 hours, 51,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT EXIT ROW 25A/E, UPPER SIGNS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK. OPERATIONAL CHECK WAS NORMAL REF MD88 AMM 32-52. (LP #6984121)
